U.S. doctors online nowAsk doctors free
Portugal
A 28-year-old female asked:

Low dose of acutane (10mg) make you extremely tired feeling rusty short of breath, like a 90 year old, no energy, shakey?!?!

1 doctor answer1 doctor weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
Unlikely 2 Accutane: These are not likely due to the accutane. However, it may be important to get a history, physical examination and some blood tests to determine other possible causes. This is not normal for a 28 year old. I don't understand the need for Lyrica (pregabalin) and the cause of your breathlessness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.